Universidad Complutense de Madrid
E-Prints Complutense

Lie-algebras of differential-operators in 2 complex-variables

Impacto

Downloads

Downloads per month over past year

González López, Artemio and Kamran, Niky and Olver, Peter J. (1992) Lie-algebras of differential-operators in 2 complex-variables. American journal of mathematics, 114 (6). pp. 1163-1185. ISSN 0002-9327

[img]
Preview
PDF
5MB

Official URL: http://dx.doi.org/10.2307/2374757






Item Type:Article
Additional Information:

©Johns Hopkins Univ Press.
Research supported in part by an NSERC Grant.
Research supported in part by NSF Grant DMS 89-01600.

Uncontrolled Keywords:Physics, Multidisciplinary; Physics, Mathematical
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:32894
Deposited On:26 Aug 2015 11:45
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page